# SDR CALA2022061501509

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 66,847 hours, 29,091 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: A88004005
- Part serial: 1099
- Condition: Failed
- Location: #1 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT/CONTRL SPOILERFAULT ON DEPARTURERIGHT INBOARD 1 REMAINEDEXTE NDED..RTB COMPLIED WITH MEL, SPOILER 1 RIGHT SIDE LOCKED OUT, PER MEL. PK PER TOMC ADD EMP:U116706,U167027 DISPATCH DESK: 23   NAME: VS                   DATE: 13-JUN-22- 2764A APPROVED. TROUBLE SHOT REF FIM 27-60-00-810-814.REPLACED SEC 3 FIN 1CE3 REF AMM 27-94-34. FAULT CONTINUED. SO REPLACED #1 SPOILER SERVO VALE FIN 31CE2. REF AMM 27-94-00. OPS GOOD. ADD EMP:U118140 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1008865  SN OFF 6318 TT # 1228546  SN OFF 1099 IPC REFERENCE # 27-94-00 COMPUTER, SPOIL  OFF 31-2794-9-0001 6318 ON 31-2794-9-0001 5115 VALVE, SERVOVAL  OFF 31-2763-9-9002 1099 ON 31-2763-9-9002 2501
